# SDR DALA2017062204923

- Difficulty date: June 20, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIGHT UPPER SKIN STATION 1364 AT RIGHT PYLON.   COMPLIED WITH ERA 559786-14, REV O.
